# SDR AALA2009010200260

- Difficulty date: January 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT 20C SEAT MISSING LENS. REPLACED LENS AT 20C SEAT.
